dc.creator | GRISHKOV, Alexander | |
dc.creator | NAGY, Gabor P. | |
dc.date.accessioned | 2012-10-20T04:50:50Z | |
dc.date.accessioned | 2018-07-04T15:47:02Z | |
dc.date.available | 2012-10-20T04:50:50Z | |
dc.date.available | 2018-07-04T15:47:02Z | |
dc.date.created | 2012-10-20T04:50:50Z | |
dc.date.issued | 2011 | |
dc.identifier | FORUM MATHEMATICUM, v.23, n.3, p.655-668, 2011 | |
dc.identifier | 0933-7741 | |
dc.identifier | http://producao.usp.br/handle/BDPI/30683 | |
dc.identifier | 10.1515/FORM.2011.032 | |
dc.identifier | http://dx.doi.org/10.1515/FORM.2011.032 | |
dc.identifier.uri | http://repositorioslatinoamericanos.uchile.cl/handle/2250/1627322 | |
dc.description.abstract | In this paper, we study the category of algebraic Bol loops over an algebraically closed field of definition. On the one hand, we apply techniques from the theory of algebraic groups in order to prove structural theorems for this category. On the other hand, we present some examples showing that these loops lack some nice properties of algebraic groups; for example, we construct local algebraic Bol loops which are not birationally equivalent to global algebraic loops. | |
dc.language | eng | |
dc.publisher | WALTER DE GRUYTER & CO | |
dc.relation | Forum Mathematicum | |
dc.rights | Copyright WALTER DE GRUYTER & CO | |
dc.rights | restrictedAccess | |
dc.subject | Bol loops | |
dc.subject | algebraic loops | |
dc.subject | simple loops | |
dc.subject | algebraic groups as multiplication groups | |
dc.subject | local algebraic loops | |
dc.title | Algebraic Bol loops | |
dc.type | Artículos de revistas | |